# SDR COEA2014010606819

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 29,826 hours, 29,669 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: S5287930101550
- Condition: Detached
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, RIGHT MLG DOOR DETACHED FROM ACFT DURING TAXI IN, CAUSING GOUGE IN PANEL 194CR,   RT MAIN GEAR DOOR, PANEL & ALL OTHER DAMAGED AREAS WERE REPLACED IAW JIC 52-81-00 RAI 10000 002.  PERFORMED LG NORMAL, EMER TEST & OPERATIONS CHECKED GOOD.
